Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Relative Barr-Rinehart and cotriple cohomology groups are isomorphic

Author: D. H. Van Osdol
Journal: Proc. Amer. Math. Soc. 90 (1984), 40-42
MSC: Primary 18G10; Secondary 18C15
Erratum: Proc. Amer. Math. Soc. 92 (1984), 618.
MathSciNet review: 722411
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The theorem, stated in the title of this article, is proved.

References [Enhancements On Off] (What's this?)

  • [1] M. Barr, A note on commutative algebra cohomology, Bull Amer. Math. Soc. 74 (1968), 310-313. MR 0220719 (36:3771)
  • [2] M. Barr and J. Beck, Homology and standard constructions, Seminar on Triples and Categorical Homology Theory, Springer, Berlin, 1969, pp. 245-335. MR 0258917 (41:3562)
  • [3] M. Barr and G. Rinehart, Cohomology as the derived functor of derivations, Trans. Amer. Math. Soc. 122 (1966), 416-426. MR 0191932 (33:159)
  • [4] J. Beck, Triples, algebras, and cohomology, Ph. D. dissertation, Columbia University, 1967.
  • [5] J. Duskin, Simplicial methods and the interpretation of "triple" cohomology, Mem. Amer. Math. Soc. No. 3 (1975). MR 0393196 (52:14006)
  • [6] D. Van Osdol, Long exact sequences in the first variable for algebraic cohomology theories, J. Pure Appl. Algebra 23 (1982), 271-309. MR 644278 (83g:18024)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18G10, 18C15

Retrieve articles in all journals with MSC: 18G10, 18C15

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society